# SDR RAIA201611100002

- Difficulty date: November 10, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 40,762 hours, 37,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING BY SERVICE DOOR IS INOPERATIVE.  R & R THE BULB, EMERGENCY LIGHT  OPS CHECKED GOOD.
